MAUDE Adverse Event Report: TORNIER INC TORNIER HRS PTC DISTAL STEM DIA 13X130; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

TORNIER INC TORNIER HRS PTC DISTAL STEM DIA 13X130; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Catalog Number ARS741809
Medical Device Problem Codes Device Dislodged or Dislocated (2923); Osseointegration Problem (3003); Migration (4003)
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 09/15/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that eight-month postoperative imaging revealed gapping at the surgical site.The initial account indicated that only modular components¿including the polyethylene insert, tray, locking cap, and assembly screw¿were exchanged under fluoroscopic guidance.However, this was later corrected to reflect that the entire humeral construct was removed and replaced with a 230 mm construct.
 
Additional Manufacturer Narrative
Upon completion of the investigation, additional information will be provided in a supplemental report.
 
Additional Manufacturer Narrative
The reported event was confirmed.The device was not returned, but evidence based on x-rays and video was provided, which matches the alleged failure.A device inspection was not possible since the affected device was not returned for investigation.Since data, x-rays and a video were provided, the opinion of the medical expert was sought and stated as follows: "the x-rays confirm some gapping (dissociation) between the proximal body and the stem.The bone stock proximally is limited, allowing for the implant to rotate now, the splines are worn down.The video confirms the axial rotation of the proximal body relative to the stem, due to the worn-down splines.Since there is no comparison with early postoperative x-rays and the device was not returned to the manufacturer, technical assessment is not possible.The event is confirmed but the root cause of this event cannot be determined from the information available".A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.If the device is returned or if any additional information is provided, the investigation will be reassessed.
 
Event or Problem Description
It was reported that eight-month postoperative imaging revealed gapping at the surgical site.The initial account indicated that only modular components including the polyethylene insert, tray, locking cap, and assembly screw were exchanged under fluoroscopic guidance.However, this was later corrected to reflect that the entire humeral construct was removed and replaced with a 230 mm construct.

Brand Name
TORNIER HRS PTC DISTAL STEM DIA 13X130
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer (Section G)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key23301027
Report Number0001649390-2025-00717
Device Sequence Number18623431
Product Code PHX
UDI-Device Identifier00846832093090
UDI-Public(01)00846832093090(11)240718(17)290718(21)AZ1224015031
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberARS741809
Device Lot NumberAZ1224015031
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/15/2025
Supplement Date Received by Manufacturer01/16/2026
Initial Report FDA Received Date10/15/2025
Supplement Report FDA Received Date02/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/18/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown